# SDR R61A20100495

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000291
- Aircraft time: 3,449 hours, 1,798 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DOOR EMERGENCY RT OPEN OVERWING EXIT EICAS DURING FLIGHT.  A/C LANDED AT DEN WITHOUT INCIDENT.  MAINTENANCE REMOVED AND RE-INSTALLED RIGHT OVERWING EXIT DOOR NO DEFECTS NOTED, REF EMB 190 AMM 52-21-00.
